Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the stability of parabolic difference schemes

Author: Olof B. Widlund
Journal: Math. Comp. 19 (1965), 1-13
MSC: Primary 65.68
MathSciNet review: 0170479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society